Infratopological bornologies and Mackey-convergence of series
Canela, Miguel A.
Serrahima, Mercé

Date: 1986
Abstract: In this paper some aspects of ínfratopological bornologies are discussed. First, it is shown that bornologies with countable basis are infratopological. Second, it is shown that the convergence of series presents some pathologies beyond this class.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 101-107, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_302386_07

7 p, 110.4 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2017-10-22

   Favorit i Compartir